# SDR ASAA2016021315418

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 22,172 hours, 6,674 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A410113
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6 THRU 10 VERY COLD COMPARED TO REST OF CABIN.  ACFT GROUNDED.  CLEANED CABIN TEMPERATURE SENSOR AT ROW 1 AND ROW 25 IAW AMM 21-61-10-100-801.  OPS CHECK NORMAL.
